MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS II FLEX
Medical Device Problem Codes Pressure Problem (3012); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhr was reviewed, and the pump passed all previous tests.There are no other complaints on this device.The pump was received on 2/20/2024 and tested on 3/8/2024.The pump was received with a complaint form where the description states "pump began to beep several hours after pt left clinic.Stated there was an upstream occlusion.Assessed tubing with no kinks observed.All clamps were open.Flushed port line without any resistance", it occurred during treatment, and there was a delay that was explained by, "pt had to return to clinic to have a new pump applied delaying tx by about an hour".The initial code will change from 1unk1 to 1uos1 on 3/8/2024 from the information on the note.A picture of the note will be attached, see "304114 complaint form".The pump's event log will be pulled and reviewed in order to identify any possible upstream occlusion error codes.After reviewing the pump's event log, 36 upstream occlusions were found in the log, as seen on 128, as highlighted by the "e04" code.See complaint in question for detail of event log description.After reviewing the pump's event log, an abrupt power off was found on event line 128, as highlighted by the "log_event_on" code without a "log_event_off" before it, meaning that the pump had to be powered back on without being powered off.See complaint in question for detail of event log description.Issue reportability was changed to reportable after the complaint was submitted, which is why the complaint has been updated to reportable, due to the complaint code "2pow3: power issue - device powers self off" being mdr reportable according to protocol 6.Due to the need for a new pump reported in the complaint form and an abrupt power off found in the event log, this has caused the reportability to be changed to "yes" for the complaint.Issues of upstream occlusion and abrupt power off were found, device not performing to specification.
 
Event or Problem Description
On 01/31/2024, infutronix received a report that a pump had " occlusion sensor- constant nuisance alarm".The infusion cannot resume without causing delay in treatment.The pump was received on 2/20/2024 and tested on 3/8/2024.Issues of upstream occlusion and abrupt power off were found, device not performing to specification.No patient harmed.Detail of the evaluation was in section h of this mdr.

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key18903598
Report Number3011581906-2024-00245
Device Sequence Number12722436
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS II FLEX
Device Lot Number200114300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown